# SDR C2XA10IA182

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 17,186 hours, 11,795 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Switch
- Part number: 23073715
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

IAH - FLIGHT 2103, THE CREW REPORTED ON CLIMB THAT THRU 20000 ENGINE NR 1 OIL TEMP WENT TO 143C.  THE CREW SHUTDOWN THE NUMBER ONE ENGINE AS A PRECAUTION, AND THE TEMP WENT TO 153C AND AFTER SEVERAL MINUTES IT JUMPED BACK TO GREEN.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE OIL TEMP SWITCH, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
